# SDR 96FDEA00430

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing Formers
- Part number: 6515940
- Condition: Corrosion
- Location: Bs 740-846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-01) ON FAIRING FORMERS BS 740 - 846, WL 138.5, LBL - RBL 10.   **S/D ***   REMOVED DAMAGED SECTION AND REPLACED WITH NEW PARTS USING OLD PARTS AS A TEMPLATE AT BS 740 - 846, WL 138.5, LBL - RBL 10 IAW FEDEX SRM 51-10-1.
